# SDR UPS97224317

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING O/B AFT FLAP HAS A 1.5  AREA OF T/E EDGE SEPARATION AT 42 FROM O/B END.  REMOVED DAMAGE AREA AND REPAIRED IN ACCORDANCE WITH SRM 51-40-6.
